# SDR DHL2001806526

- Difficulty date: March 8, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT STA 100.000 NEAR L-33R SHOWS CRACK OF 3 INCH.  PERFORMED STOP HOLE IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER IAW SRM 51-1-8C.  INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
